Alert archive / Kentucky / Flash Flood Watches in 2011

Flash Flood Watch 4, NWS Wilmington, OH

June 21, 201112 counties in Kentucky; 5 counties in Ohio; 4 counties in Indiana

NWS Wilmington, OH issued this flash flood watch at Jun 21, 2011, 4:53 PM EDT for 12 counties in Kentucky; 5 counties in Ohio; 4 counties in Indiana. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2011, 4:53 PM EDT (20:53 UTC)
Expired
Jun 21, 2011, 10:29 PM EDT
In force
6 hr
Issued by
NWS Wilmington, OH
Flood severity
None
All 21 counties

Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Hamilton County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2237 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WGUS61 KILN 212053
FFAILN

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON OH
453 PM EDT TUE JUN 21 2011

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-220400-
/O.NEW.KILN.FF.A.0004.110621T2053Z-110622T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH
453 PM EDT TUE JUN 21 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST INDIANA...KENTUCKY 
  AND OHIO...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST 
  INDIANA...DEARBORN...OHIO...RIPLEY AND SWITZERLAND. IN 
  KENTUCKY...BOONE...BRACKEN...CAMPBELL...CARROLL...GALLATIN... 
  GRANT...KENTON...LEWIS...MASON...OWEN...PENDLETON AND 
  ROBERTSON. IN OHIO...ADAMS...BROWN...CLERMONT...HAMILTON AND 
  SCIOTO. 

* UNTIL MIDNIGHT EDT TONIGHT

* SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD ACROSS THE AREA
  THIS EVENING. THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL.
  THUNDERSTORM ACTIVITY WILL OCCUR OVER LOCATIONS THAT ALREADY
  HAVE SATURATED GROUND AND THEREFORE FLASH FLOODING WILL BE
  POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS, CREEKS
AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. 
PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE
PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING
OCCUR OR A FLASH FLOOD WARNING BE ISSUED.

&&

$$
2 follow-up statements
702 
WGUS61 KILN 220134
FFAILN

FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON OH
934 PM EDT TUE JUN 21 2011

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-220400-
/O.CON.KILN.FF.A.0004.000000T0000Z-110622T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH
934 PM EDT TUE JUN 21 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST INDIANA...KENTUCKY AND OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN SOUTHEAST INDIANA...DEARBORN...OHIO...
   RIPLEY AND SWITZERLAND. IN KENTUCKY...BOONE...BRACKEN... 
  CAMPBELL...CARROLL...GALLATIN...GRANT...KENTON...LEWIS... 
  MASON...OWEN...PENDLETON AND ROBERTSON. IN OHIO...ADAMS... 
  BROWN...CLERMONT...HAMILTON AND SCIOTO. 

* UNTIL MIDNIGHT EDT TONIGHT

* SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TONIGHT.
  THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL. THUNDERSTORM
  ACTIVITY WILL OCCUR OVER LOCATIONS THAT ALREADY HAVE SATURATED
  GROUND AND THEREFORE FLASH FLOODING WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...
CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH
AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER
AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND
FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED.

&&

$$
896 
WGUS61 KILN 220229
FFAILN

FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON OH
1029 PM EDT TUE JUN 21 2011


INZ073>075-080-KYZ089>100-OHZ077>079-081-088-220330-
/O.CAN.KILN.FF.A.0004.000000T0000Z-110622T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH
1029 PM EDT TUE JUN 21 2011

...FLASH FLOOD WATCH IS CANCELLED...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT BUT
THE POTENTIAL FOR FLASH FLOODING HAS ENDED.  THEREFORE...THE FLASH FLOOD
WATCH FOR PORTIONS OF SOUTHEAST INDIANA... KENTUCKY AND OHIO HAS
BEEN CANCELLED. 


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood watch went out at Jun 21, 4:26 PM EDT, 27 minutes earlier.

Area forecast discussion, Jun 21, 4:26 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT TUE JUN 21 2011

.SYNOPSIS...
A SHORT WAVE WILL APPROACH THE AREA THIS EVENING AND ENHANCE
PRECIPITATION CHANCES ACROSS THE AREA. A WARM AND MOIST AIRMASS
WILL CONTINUE TO BE PRESENT ACROSS THE AREA ON WEDNESDAY AS A LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SHOWERS AND THUNDERSTORMS WILL BE LIKELY THIS EVENING ACROSS THE
FA AS A SHORT WAVE APPROACHES THE AREA. MIX LAYER CAPE VALUES IN
EXCESS OF 3000 J/KG WILL HELP AID STORM DEVELOPMENT THIS EVENING.
SHEAR HOWEVER WILL REMAIN WEAK THIS EVENING. WITH STORM MOVEMENT
RELATIVELY SLOW AND HIGH PW WATER VALUES FLOODING WILL BE AN ISSUE
THIS EVENING. THE FLOODING THREAT WILL BE INCREASED ESPECIALLY
ACROSS SOUTHERN PORTIONS OF THE FA WHERE HEAVY RAINFALL OCCURRED
YESTERDAY. EXPECT SCATTERED TO WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY THROUGH MIDNIGHT. CONTINUED TO HIGHLIGHT SEVERE THREAT IN
THE HWO. SOME ADDITIONAL ACTIVITY WILL BE POSSIBLE FOR THE
REMAINDER OF THE NIGHT HOWEVER MODELS CONTINUE TO DISAGREE ON THE
AMOUNT OF ADDITIONAL DEVELOPMENT WILL BE PRESENT ACROSS THE AREA.
WITH EXTENSIVE CLOUD COVER EXPECTED ACROSS THE AREA TONIGHT LOW
TEMPERATURES WILL ONLY DROP DOWN INTO THE UPPER 60S TO AROUND 70.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
WARM AND UNSTABLE AIRMASS WILL CONTINUE TO BE PRESENT ACROSS THE
AREA ON WEDNESDAY. A LOW PRESSURE SYSTEM WILL APPROACH THE AREA
ON WEDNESDAY AND WILL AID IN STORM DEVELOPMENT. THE SEVERE THREAT
WILL CONTINUE ON WEDNESDAY AND THEREFORE CONTINUED MENTION IN THE HWO. THE
GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS EASTERN PORTIONS
OF THE FA. MOST OF THE THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE
AREA BY WEDNESDAY EVENING. SOME SHOWER AND ISOLATED THUNDER WILL
CONTINUE INTO THE OVERNIGHT HOURS WEDNESDAY NIGHT WITH THE UPPER
LOW NORTH NEAR THE AREA.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AN UPPER LEVEL LOW OVER THE UPPER MISSISSIPPI VALLEY ON WEDNESDAY
WILL PROGRESS VERY SLOWLY EAST INTO THE GREAT LAKES REGION THROUGH
THE WEEKEND. AS IT DOES...THE LOW WILL SLOWLY WEAKEN AND TRANSITION
INTO MORE OF A BROAD TROUGH PATTERN OVER THE REGION. AHEAD OF THE
LOW...ALL OF THE MODELS ARE TRYING TO INDICATE A STRONGER SHORT WAVE
LIFTING UP ACROSS OUR AREA THROUGH THE DAY ON WEDNESDAY...LEADING TO
A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. AFTER THAT...WEAKER
SHORT WAVES ARE FORECAST TO ROTATE AROUND THE LOW/TROUGH THURSDAY
INTO SATURDAY. THE 12Z GFS IS EVEN TRYING TO HANG ON TO SOME PCPN ON
INTO SATURDAY BUT THE 12Z GEM AND 00Z ECMWF ARE DRYING US OUT AND
WILL TREND THE FORECAST THAT WAY FOR NOW.

UPPER LEVEL TROUGH WILL THEN TRY TO BUILD IN FROM THE WEST
THROUGH EARLY NEXT WEEK. WILL KEEP THE FORECAST DRY TOWARD THE END
OF THE LONG TERM PERIOD...BUT DEVELOPING NORTHWEST FLOW PATTERN
ALOFT COULD EVENTUALLY LEAD TO SOME WEAK SYSTEMS DROPPING DOWN
ACROSS OUR AREA. THE AIRMASS ACROSS OUR AREA WILL REMAIN
RELATIVELY COOL FOR THIS TIME OF YEAR SO WILL CONTINUE WITH HIGH
TEMPS GENERALLY AT OR A LITTLE BELOW NORMAL.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
CLUSTERS OF TSTRMS HAVE BEEN FIRING UP OVER CENTRAL KY AND
SOUTHEASTERN IN...AND CONTINUE TO PROGRESS NORTHEASTWARD. EXPECTING
THIS ACTIVITY TO INCREASE IN COVERAGE OVER THE NEXT COUPLE HOURS AS
IT MOVES INTO WESTERN OH. STORMS SHOULD BEGIN TO DECREASE IN
COVERAGE AND INTENSITY AROUND SUNSET. ANY TSTMS THAT PASS OVER TAF
SITES THIS AFTERNOON AND EVENING MAY RESULT IN MVFR VSBYS FOR A
SHORT TIME. MODELS CONTINUE TO HANDLE OVERNIGHT PRECIPITATION
CHANCES DIFFERENTLY SO CONFIDENCE DECREASES IN PRECIP CHANCES
TONIGHT. WILL STILL MENTION VCSH AND CB FOR ALL TAF SITES THROUGH
LATE EVENING TO ACCOUNT FOR THIS UNCERTAINTY. PRETTY CONFIDENT
THINGS WILL DRY OUT BY 06Z...BUT LINGERING LOW LEVEL MOISTURE
COULD RESULT IN SOME FOG/MIST AT KLUK IF CLOUDS BREAK UP A BIT.
MODELS HINT AT POSSIBLE RETURN OF SHOWERS AND STORMS AROUND
DAYBREAK ON WEDNESDAY...BUT CONFIDENCE IN PRECIP CHANCES IS LOW
THROUGH THE REMAINDER OF THE TAF PERIOD.

OUTLOOK...OCCASIONAL CHANCE OF THUNDERSTORMS THROUGH SATURDAY
MORNING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...KURZ
Hazardous weather outlook, Jun 21, 3:53 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
353 PM EDT TUE JUN 21 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-222000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
353 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING.
SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH AMOUNTS OF
MOISTURE AND RELATIVELY SLOW STORM MOTIONS MAY LEAD TO HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON
WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND ON WEDNESDAY.

In the hours before

Special weather statement, Jun 21, 3:46 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT TUE JUN 21 2011

KYZ093-OHZ071-072-077>080-212045-
CAMPBELL KY-BROWN OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH-
HIGHLAND OH-
346 PM EDT TUE JUN 21 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND...NORTHERN
CLERMONT...SOUTHERN WARREN...EASTERN HAMILTON...SOUTHWESTERN
CLINTON...NORTHWESTERN BROWN AND NORTHERN CAMPBELL COUNTIES THROUGH
445 PM EDT...

AT 341 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR THE
VILLAGE OF INDIAN HILLS...MOVING EAST AT 25 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM. ALSO...VERY HEAVY RAIN IS LIKELY WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WITHAMSVILLE...
MILFORD...LOVELAND...BATAVIA...WILLIAMSBURG...BLANCHESTER...
FAYETTEVILLE AND ST. MARTIN.

ALSO...SUMMERSIDE...MIAMIVILLE...WILLOWVILLE...PERINTOWN...LANDEN...
MULBERRY...LOVELAND PARK AND DAY HEIGHTS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3902 8443 3928 8446 3930 8438 3929 8436
      3930 8435 3939 8387 3904 8375
Local storm report, Jun 21, 3:47 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      3 E TOLLESBORO          38.56N 83.52W
06/20/2011                   LEWIS              KY   TRAINED SPOTTER

            HIGH WATER RUNNING OVER RIBOLT-EPWORTH ROAD. WATER ALSO
            RUNNING OVER INDIAN AND PINE VALLEY ROADS. OTHER ROADS
            FLOODED INCLUDE BURTONVILLE AND NASH ROADS...AS WELL AS
            SEVERAL OTHERS IN WESTERN LEWIS COUNTY.

0200 PM     FLASH FLOOD      2 SSW CHARTERS          38.55N 83.45W
06/20/2011                   LEWIS              KY   TRAINED SPOTTER

            ONE HOME AND ONE BUSINESS INUNDATED BY HIGH WATER ALONG
            STATE ROUTE 989 SSW OF CHARTERS. WATER THROUGHOUT HOME.

&&

JDR
Special weather statement, Jun 21, 4:06 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT TUE JUN 21 2011

KYZ092-093-096-097-OHZ078-079-212100-
KENTON KY-PENDLETON KY-BRACKEN KY-CAMPBELL KY-BROWN OH-CLERMONT OH-
406 PM EDT TUE JUN 21 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT...CENTRAL
BROWN...CAMPBELL...NORTHERN BRACKEN...NORTHERN PENDLETON AND KENTON
COUNTIES THROUGH 500 PM EDT...

AT 405 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CLARYVILLE...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BUTLER...NEW
RICHMOND...AMELIA...AUGUSTA...MOUNT ORAB...GEORGETOWN...FELICITY AND
BETHEL.

ALSO...CAMPBELL COUNTY LAKE...GUBSER MILL...PEACH GROVE...NEW
PALESTINE...BLAIRSVILLE...MOUNT AUBURN...CALIFORNIA AND MENTOR ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3876 8449 3902 8449 3904 8387 3902 8387
      3902 8383 3876 8384 3876 8387 3877 8389
      3876 8391
Local storm report, Jun 21, 4:28 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HEAVY RAIN       MOUNT CARMEL            39.41N 84.88W
06/21/2011  M2.30 INCH       FRANKLIN           IN   TRAINED SPOTTER

&&

MIKEG
Local storm report, Jun 21, 4:31 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      AMELIA                  39.03N 84.22W
06/21/2011                   CLERMONT           OH   PUBLIC

            WATER FLOWING OVER STREET. ESTIMATED 2.5 INCHES OF
            RAINFALL SINCE 4 PM.

&&

BC
Local storm report, Jun 21, 4:35 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     FLASH FLOOD      1 SSW CHERRY GROVE      39.07N 84.33W
06/21/2011                   HAMILTON           OH   TRAINED SPOTTER

            WATER FLOWING OVER ROADS IN ANDERSON TOWNSHIP.

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:51 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton3 hr
Jun 21, 4:06 PM EDTSpecial Weather StatementILNCampbell54 min
Jun 21, 4:14 PM EDTFlash Flood WarningILNBoone, Campbell, Kenton3 hr
Jun 21, 4:58 PM EDTFlash Flood WarningILNBracken, Campbell, Kenton, Pendleton3 hr
Jun 21, 5:13 PM EDTSevere Thunderstorm WarningILNBracken, Mason34 min
Jun 21, 5:23 PM EDTSevere Thunderstorm WarningILNLewis52 min
Jun 21, 5:33 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Grant, Kenton, Pendleton42 min
Jun 21, 6:13 PM EDTSevere Thunderstorm WarningILNBracken, Mason, Robertson47 min
Jun 21, 7:51 PM EDTSpecial Weather StatementILNGrant, Owen54 min
Jun 21, 2:59 PM EDTSpecial Weather StatementILNHamilton31 min
Jun 21, 3:46 PM EDTSpecial Weather StatementILNClermont59 min
Jun 21, 4:16 PM EDTSevere Thunderstorm WarningILNBrown, Clermont44 min
Jun 21, 4:55 PM EDTSpecial Weather StatementILNClark65 min
Jun 21, 5:16 PM EDTSevere Thunderstorm WarningILNPike, Scioto44 min
Jun 21, 5:28 PM EDTSpecial Weather StatementILNAuglaize62 min
Jun 21, 5:34 PM EDTSevere Thunderstorm WarningILNAuglaize41 min
Jun 21, 5:36 PM EDTSpecial Weather StatementILNHighland54 min
Jun 21, 5:48 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto42 min
Jun 21, 5:55 PM EDTSevere Thunderstorm WarningILNAuglaize20 min
Jun 21, 6:09 PM EDTSpecial Weather StatementILNMadison66 min
Jun 21, 6:16 PM EDTSpecial Weather StatementILNMercer59 min
Jun 21, 6:19 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union41 min
Jun 21, 6:24 PM EDTSpecial Weather StatementILNDelaware66 min
Jun 21, 6:26 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross49 min
Jun 21, 6:53 PM EDTSpecial Weather StatementILNFranklin67 min
Jun 21, 6:55 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking36 min
Jun 21, 6:56 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Pickaway, Ross49 min
Jun 21, 7:01 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking44 min
Jun 21, 7:13 PM EDTAreal Flood WarningILNClermont, Hamilton3 hr
Jun 21, 7:45 PM EDTSevere Thunderstorm WarningILNFranklin, Licking45 min
Jun 21, 7:53 PM EDTAreal Flood WarningILNClermont2 hr

Nearby

Flash Flood Watches in Kentucky, 2011Flash Flood Watches in Ohio, 2011Flash Flood Watches in Indiana, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.